# SDR 6SHB2012120501

- Difficulty date: December 5, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N60GH
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- Aircraft time: 18,581 hours, 15,713 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Precooler
- Part time: 18,581 hours, 15,713 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED  WITH 1 OF 2 AIR CONDITIONING PACKS DEFERRED.  CLIMBING OUT OF 11000 FT NOTICED A LOSS OF AIRFLOW FROM OUR VENTS.  CHECKED CABIN PRESSURE AND IT SEEMED NORMAL, CONTINUED CLIMB TO FL 230.   MONITORED PRESSURE AND NOTICED IT BEGAN TO CLIMB ABOVE NORMAL SETTINGS.  LEVELED OFF AT FL190, FELT SOMETHING WAS NOT RIGHT.  RECEIVED A CABIN ALTITUDE CAUTION MESSAGE.   RAN QRH CHECKLIST.  CABIN ALTITUDE WARNING CAME ON.  LANDED AND DETERMINED A DUCT BLEW OFF OF THE PRECOOLER.
